VOL. 117 · NO. 1 | 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 117 (1), (1985)
No abstract available
Articles
Amos Altshuler, Leon Steinberg
Pacific J. Math. 117 (1), 1-16, (1985)
KEYWORDS: 52A25, 05A15, 57Q99
No abstract available
Michael Beeson
Pacific J. Math. 117 (1), 17-25, (1985)
KEYWORDS: 58E12, 49E10, 53A10
No abstract available
J. Caruso, S. Waner
Pacific J. Math. 117 (1), 27-49, (1985)
KEYWORDS: 55P47, 55P91, 57S99
No abstract available
Jo-Ann Cohen
Pacific J. Math. 117 (1), 51-67, (1985)
KEYWORDS: 13J99, 12J20
No abstract available
Szymon Dolecki, Gabriele H. Greco, Alojzy Lechicki
Pacific J. Math. 117 (1), 69-98, (1985)
KEYWORDS: 54D30, 54A20, 90C48
No abstract available
R. W. Hansell
Pacific J. Math. 117 (1), 99-119, (1985)
KEYWORDS: 54C10, 04A20, 54H05
No abstract available
Gerhard Huisken
Pacific J. Math. 117 (1), 121-141, (1985)
KEYWORDS: 49F10, 53A10
No abstract available
J. S. Hwang
Pacific J. Math. 117 (1), 143-147, (1985)
KEYWORDS: 26A15
No abstract available
Ronnie Levy, Michael D. Rice
Pacific J. Math. 117 (1), 149-161, (1985)
KEYWORDS: ‎54C30, 54E15
No abstract available
Kevin McCrimmon
Pacific J. Math. 117 (1), 163-182, (1985)
KEYWORDS: 17A15, 17B60
No abstract available
H. M. Srivastava
Pacific J. Math. 117 (1), 183-191, (1985)
KEYWORDS: 33A30
No abstract available
Zhu Jia Lu
Pacific J. Math. 117 (1), 193-208, (1985)
KEYWORDS: 35B50, 35L10
No abstract available
Back Matter
Pacific J. Math. 117 (1), (1985)
No abstract available
Back to Top